# SDR YENA2022052700532

- Difficulty date: May 18, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 73,839 hours, 26,271 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1597, JFK-DEN. 'DESCENDING ON ARRIVAL OUT 13,00 FEET GEN #1 FAILED ALSO A/P2 AND AUTO THRUST DISCONNECTED AS WELL AS FLIGHT DIRECTORS. THE TOP MCDU SCREEN FAILED MOMENTARILY ALSO. ( IDG 1 DISCONNECTED (N503-N655) ); REPLACED #1 ENG IDG IAW AMM 24-21-51. OPS CHECK AND LEAK CHECK OK. REMOVE MDDR 473853. MX-4 UPDATED. PLACARD REMOVED.'
